Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    824

Accutane week 2/red marks

kc52

424 views

So I'm now on my 10th day of Accutane, and so far I haven't really experienced any side effects. My lips are a little dry but nothing terrible so far. One thing I have noticed in the last couple days is that my skin is extremely oily, even more than before I started Accutane. It's always been oily but now there's like this thick layer of oil on my forehead/cheekbones. It almost makes my face feel sticky. I'm kind of surprised this is happening because I was expecting the complete opposite. I'm sure the dryness will come soon though. As for improvement, my breakouts have mildly cleared but I'm still getting them. One question I have that I can't seem to get a clear answer on is will Accutane help with red marks? I know it won't help with scarring, but since it's promoting cell turnover, will this help the red marks heal faster?



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×